# SDR 97ZZZX6226

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508MV
- Make and model: Beech B200
- Aircraft serial: BB877
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limit Switch
- Part number: DT2R17
- Condition: Out Of Adjust
- Location: Rt Te Flaps
- Component: 1015210839
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLAPS WERE OBSERVED NOT TO BE OPERATING ON THE VOR RWY 15 @ ASE.  FLAP HANDLE WAS PLACED IN THE UP POSITION ON THE LANDING ROLL OUT.  SMOKE BEGAN TO ENTER CABIN.  PROBLEM WAS DUE TO FLAP LIMIT SWITCH OUT OF ADJUSTMENT CAUSED FLAPS TO BIND IN THE UP POSITION, WHILE TRYING TO ACTUATE FLAPS, THE FLAPS MOTOR BEGAN TO SMOKE.
